Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor for bipolar? 4mygrls

Posted by Angel Girl on June 23, 2004, at 4:20:55

In reply to effexor for bipolar?, posted by 4mygrls on June 21, 2004, at 20:11:21

> > I went psychotic on Topomax (for the record) and ended up in the hospital.
> >
> > If the small amount of lithium is working for you, then stick with it. It doesn't really matter what the diagnosis is.
> >
> > Maxime
> >
> >
> > > i have been through a few pdoc's. the first one put me on trileptal then topomax. i reacted badly to them. especially the topomax. i went nuts on the topomax. i was so unstable. i had more mood swings and worst mood swings then i ever had. i became suicidal too. but the doc didn't believe me when i said it was the med and upped it. i got worst. i finally went off it and went to another pdoc. he wanted me on lamictal, the new wonder drug. well, here it goes again. i was very emotional and was agitated like never before. after two months on this i went off it. i don't think he believes me that it was the med. but i'm not like that off of those meds. now i'm on lithium. only 150mg 2x daily. 150mg seems like a waste though. why do i react to the mood stabilizers like that?
> > > I am dx as bipolar nos. I believe i have pmdd. I track my cycles and my bad moods are right in line with pmdd time. but ssri's don't seem to do much. now i'm depressed and feeling like nothing is going to help.
> >
> >
>
> i really don't feel a difference. the only reason i'm on 150mg's is cuz i was on lamictal and he told me to stop taking the lamictal cold turkey and start the lithium. i was on 300mg of lithium. i thought i had a toxic reaction to the lithium and called him. i now believe it was the lamictal withdrawl. but i have to wait till my next appt which is in a couple weeks to talk with him about it.
>


4mygrls

I've been going through Lamictal withdrawal for 2 weeks now. I'm wondering what you're experiencing. I also stopped cold turkey as directed by my pdoc. How long did your withdrawal last? Mine is getting better but I'm still itching like crazy. :( Not sure what med is next for me. I was weaning off of Depakote due to side effects and can't take Lithium due to side effects.

AG


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Angel Girl thread:358712
URL: http://www.dr-bob.org/babble/20040621/msgs/359301.html